Finite approximation schemes for Levy processes, and their application to optimal stopping problems

Citation

Szimayer, A & Maller, R 2007, 'Finite approximation schemes for Levy processes, and their application to optimal stopping problems', Stochastic Processes and their Applications, vol. 117, pp. 1422-1447.

Year

2007

ANU Authors

Field of Research

  • Stochastic Analysis And Modelling

Updated:  16 October 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers